Alert archive / Missouri / Flash Flood Warnings in 2014
Flash Flood Warning 38, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Oct 1, 2014, 10:30 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2014, 10:30 PM CDT (03:30 UTC)
- Expired
- Oct 2, 2014, 7:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 48 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 11:30 PM CDT | FLASH FLOOD | 3 N Missouri City, MO | |
| Oct 2, 12:44 AM CDT | FLASH FLOOD | Richmond, MO | MANHOLE COVERS LIFTED BY FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
585
WGUS53 KEAX 020330
FFWEAX
MOC047-095-177-021230-
/O.NEW.KEAX.FF.W.0038.141002T0330Z-141002T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 730 AM CDT THURSDAY
* AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS FALLEN WITH
2 TO 3 INCHES IN THE LAST HOUR. SEVERAL AUTOMATED RAIN GAGES ARE
ALSO INDICATING 2 TO 3 INCHES OF RAIN IN THE LAST HOUR WHICH
CONFIRMS THE RADAR ESTIMATES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUCKNER...CLAYCOMO...COURTNEY...EXCELSIOR SPRINGS...GLADSTONE...
INDEPENDENCE...KANSAS CITY...KEARNEY...LIBERTY...NORTH KANSAS
CITY...RICHMOND...SUGAR CREEK...AVONDALE...CRYSTAL LAKES...
EXCELSIOR ESTATES...GLENAIRE...HARDIN...HENRIETTA...LEVASY...
MISSOURI CITY...OAKVIEW...ORRICK...PLEASANT VALLEY...SIBLEY AND
WOODS HEIGHTS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 2 AND 8.
I-35 BETWEEN MILE MARKERS 3 AND 27.
I-435 LOOP FROM MILE MARKERS 43 TO 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3936 9455 3950 9376 3921 9376 3920 9379
3921 9381 3921 9386 3919 9390 3918 9394
3914 9396 3915 9399 3918 9396 3921 9398
3919 9404 3916 9402 3914 9405 3914 9410
3912 9411 3904 9460
$$
CDB1 follow-up statement
673
WGUS73 KEAX 020936
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
436 AM CDT THU OCT 2 2014
MOC047-095-177-020951-
/O.CAN.KEAX.FF.W.0038.000000T0000Z-141002T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MO-JACKSON MO-RAY MO-
436 AM CDT THU OCT 2 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RAY...NORTHERN
JACKSON AND CLAY COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3936 9455 3950 9376 3921 9376 3920 9379
3921 9381 3921 9386 3919 9390 3918 9394
3914 9396 3915 9399 3918 9396 3921 9398
3919 9404 3916 9402 3914 9405 3914 9410
3912 9411 3904 9460
$$
LAFLINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 4:03 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Oct 1, 4:03 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 PM CDT Wed Oct 1 2014
.SHORT TERM...(This Evening through Thursday Afternoon)
Issued at 403 PM CDT WED OCT 1 2014
Lots to talk about in the near term...so let/s dive right into the
details. Severe convection ongoing across the CWA this afternoon
along and south of remnant outflow boundary from this morning/s
activity. While 0-1km bulk shear remains marginal for tornadic
development...very recent radar trends and storm reports suggesting
a brief spin up over the Cooper County area. That said...best
instability this afternoon remains across the southern half of the
fcst area and current tornado watch is in effect through 10 PM. With
shear aloft continuing to increase...expect severe threat to continue
into the evening...well south of the KC metro based on where best
instability currently resides.
Heading into tonight...severe threat rapidly transitions into a hydro
concern as short term guidance (including high-res models) is in great
agreement that abnormally moist conditions from the Gulf (PWAT values
approaching 1.50" per latest blended TPW satellite graphics) will
begin interacting with a stalled front across southern MO thanks to
a strengthening low-level jet. That said...remarkable agreement on
placement of heavy precip axis which models suggest will run from
west to east along the far southern fringes of our fcst area. That
said...have elected to hoist a flash flood watch for the southern two
tiers of counties...which agrees very well with both LSX and SGF. If
current indications are right...would not be surprised to see a few
4+ inch reports especially further south in SGF/s area. WPC excessive
rain forecast currently has a moderate risk for the current watch area.
Shwrs/storms likely ongoing Thurs morning with trends again shifting
back to severe as long advertised cold front approaches. Orientation
of 0-6 km bulk shear vectors will decisively go more southwesterly as
strong Pacific trough now over the Intermountain West approaches. GFS
and to a lesser degree the NAM actually show the trough going
negative tilt as it moves through the area which may support fairly
strong and possibly fast moving convection ahead of the main sfc
boundary. Cross sections cut from the KS/CO line east through St.
Louis indicate pre-frontal convection developing along a possible
cold front aloft with additional/shwr-type activity following along
the main sfc front later in the day. Regardless...the magnitude of
shear aloft and orientation of the bulk shear vectors should support
a damaging wind threat as multicells congeal into a possible squall
line or multiple individual bowing segments.
Beyond this...conditions rapidly dry out Thursday night as post
frontal airmass moves into the area. Overnight lows early Friday
morning may be down into the lower 40s across far northern portions of
the region.
.LONG TERM...(Thursday Evening through Wednesday)
Issued at 403 PM CDT WED OCT 1 2014
Deep cyclonic flow behind Thursday night's front will usher in
cooler conditions for Friday. Given the magnitude of post-frontal
cold air advection, highs on Friday were nudged down a couple of
more degrees into the middle and upper 50s despite mostly clear
skies. With the mixing that will result and a 50-kt LLJ on the back
side, there could be a few gusts as high as 40 mph especially Friday
morning and early afternoon.
Weakening winds Friday night and continued clear skies will allow
temperatures to drop into the upper 30s for many areas by sunrise
Saturday. A reinforcing shot of cool air on Saturday will keep highs
in the mid/upper 50s for most areas. Deep upper trough will maintain
its hold across the eastern two-thirds of the country through early
next week, although slight height rises this far west will allow
temperatures to moderate somewhat into the upper 60s and low 70s for
Sunday and Monday and into the upper 70s by Wednesday. Low-level
ridging and dry air should keep things dry through the period.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 100 PM CDT WED OCT 1 2014
Weak isolated convection developing across west-central MO this
afternoon in advance of mid-level energy approaching from the west.
Bulk of this activity should be fairly weak and have started all
sites with a VCTS mention to account for current radar trends.
Heading into tonight...fcst models show redeveloping convection along
a lingering outflow boundary which is apparent on VIS satellite
imagery this afternoon. Latest model trends suggest this activity
should largely remain south of area terminals. In any
event...increasing warm air advection along and north of feature will
set the stage for developing low stratus at area terminals during the
early morning hrs. Beyond this...convection looks to increase after
15z from west to east as main cold front approaches.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
evening FOR KSZ057-060.
MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
evening FOR MOZ033-040-043>046-053-054.
&&
SHORT TERM...32
LONG TERM...Hawblitzel
AVIATION...32Hazardous weather outlook, Oct 1, 8:18 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 818 PM CDT WED OCT 1 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-030130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 818 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING ALONG AND SOUTH OF HWY 36. SEVERE STORMS ARE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING INTO EARLY THURSDAY MORNING ESPECIALLY NEAR AND SOUTH OF I-70. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A THREAT OF SEVERE WEATHER THURSDAY OVER MOST OF THE AREA AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STORMS ALONG THE COLD FRONT ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS CAPABLE OF PRODUCING DAMAGING WINDS. IN ADDITION...PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RIVER FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Oct 1, 9:43 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL LINWOOD 39.00N 95.03W
10/01/2014 E1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
LAFLINLocal storm report, Oct 1, 9:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL TONGANOXIE 39.11N 95.08W
10/01/2014 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
LAFLINLocal storm report, Oct 1, 9:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
946 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL TONGANOXIE 39.11N 95.08W
10/01/2014 E1.75 INCH LEAVENWORTH KS BROADCAST MEDIA
&&
LAFLINLocal storm report, Oct 1, 9:49 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL LEAVENWORTH 39.32N 94.92W
10/01/2014 E2.00 INCH LEAVENWORTH KS EMERGENCY MNGR
ESTIMATED FROM PHOTO
&&
LAFLINSpecial weather statement, Oct 1, 9:57 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT WED OCT 1 2014
KSZ104-105-MOZ037-020330-
JACKSON MO-JOHNSON KS-WYANDOTTE KS-
957 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
AND WESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 1030 PM
CDT...
AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BONNER SPRINGS...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EDWARDSVILLE...SHAWNEE...LAKE QUIVIRA...MERRIAM...OVERLAND PARK...
MISSION...PRAIRIE VILLAGE...FAIRWAY...KANSAS CITY KANSAS...
WESTWOOD...MISSION HILLS...LEAWOOD...KANSAS CITY...MISSION WOODS...
WESTWOOD HILLS...HOLLIDAY...MUNCIE AND ROELAND PARK.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
I-35 IN KANSAS BETWEEN MILE MARKERS 224 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 6.
I-435 LOOP FROM MILE MARKERS 3 TO 13.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3898 9496 3900 9493 3900 9491 3898 9492
3899 9491 3911 9491 3914 9459 3911 9461
3911 9460 3912 9456 3896 9456 3896 9496
TIME...MOT...LOC 0258Z 271DEG 27KT 3902 9484
BLAIRSpecial weather statement, Oct 1, 10:08 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT WED OCT 1 2014
MOZ030-020400-
RAY MO-
1008 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAY COUNTY UNTIL 1100 PM
CDT...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ORRICK...OR 7 MILES NORTHEAST OF
BUCKNER...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RICHMOND...HENRIETTA...HARDIN...FLEMING...CAMDEN...RAYVILLE AND
RUSSELLVILLE.
LAT...LON 3918 9396 3921 9398 3919 9403 3916 9403
3915 9407 3916 9412 3917 9414 3918 9419
3921 9417 3921 9421 3930 9421 3946 9376
3923 9376
TIME...MOT...LOC 0309Z 244DEG 25KT 3923 9411
BLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 59 hr |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 68 hr |
| Oct 1, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 38 min |
| Oct 1, 9:31 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 31 min |
| Oct 1, 9:58 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Oct 1, 10:08 PM CDT | Special Weather Statement | EAX | Ray | 52 min |
| Oct 1, 10:45 PM CDT | Special Weather Statement | EAX | Bates | 45 min |
| Oct 1, 11:00 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton | 9 hr |
| Oct 2, 12:12 AM CDT | Flash Flood Warning | EAX | Randolph | 8 hr |
| Oct 2, 12:22 AM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Oct 2, 12:39 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 36 min |
| Oct 2, 4:44 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 57 hr |
| Oct 2, 6:20 AM CDT | Special Weather Statement | EAX | Atchison | 55 min |
| Oct 2, 7:00 AM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 6 hr |
| Oct 2, 8:02 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Randolph | 4 hr |
| Oct 2, 8:20 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 40 min |
| Oct 2, 8:46 AM CDT | River Flood Warning | EAX | Ray | 34 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 57 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 68 hr |
| Oct 2, 9:28 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 3 hr |
| Oct 2, 9:34 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 67 hr |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 3 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Cooper, Howard | 4 days |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Clay, Ray | 33 hr |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Carroll | 54 hr |
| Oct 2, 12:02 PM CDT | Special Weather Statement | EAX | Caldwell, Daviess | 28 min |
| Oct 2, 12:30 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte, Ray | 3 hr |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Oct 2, 4:04 PM CDT | Special Weather Statement | EAX | Saline | 26 min |
| Oct 2, 4:23 PM CDT | Special Weather Statement | EAX | Pettis | 22 min |
| Oct 2, 4:38 PM CDT | Special Weather Statement | EAX | Cooper | 37 min |
| Oct 2, 4:52 PM CDT | Special Weather Statement | EAX | Randolph | 23 min |
Nearby
Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.